# SDR ASOA2014092511320

- Difficulty date: August 25, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 14,608 hours, 10,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W, O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STAINED AND NOT PROPERLY INSTALLED THRU-OUT ACFT.  FOUND ON INCOMING CHECK.  R & R THE LIGHTS IAW AMM 33-51-01-000/400-801 A27.
